What are the long-term consequences of hereditary metabolic syndrome?
i have a heredatary metabolic syndrome problem with a bad bad lipid and liver profile which just keeps getting higher i can't take statin drugs due to very bad pain in my legs due to a back problem , so i'm on right now 4 1gram loava pills a day, they took me off trilipec and zetia , on 0.2 catapres patches, change on diferent days each week, diovan 80mg, aspirin , 6 whelcol tablets a day, multi-vitamin with coq10 and my values just keeping going up, what can be done
Hello, Thanks for writing to us with your health concern. Metabolic syndrome is a difficult medical problem and brings long term complications if left untreated. The traditional medicines are a bit unreliable and may have significant untold toxicities. Taking aspirin and diovan is okay. CoQ10 has been often prescribed but is of unproven value, although theoretically seems quite attractive but on real grounds has not shown promise. It is better that you consult an endocrinologist and a physician of your locality and take treatment and do a regular follow up according to the response. Looking forward to hearing from you. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]